MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-804-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the procedure, it was found that the energy was low.The procedure was completed using the original device.
 
Event or Problem Description
It was reported that after the procedure, it was found that the energy was low.The procedure was completed using the original device.There were no patient complications.
 
Additional Manufacturer Narrative
Correction to b5: describe event or problem.Correction to h6: impact codes.The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the high reflective mirror (hrm) was defective.The fse proceeded to replace the damaged component and after this, no further issues were identified during service, and the console was confirmed to be fully functional.It is likely that the defective high relay mirror was causing the low power, leading to the reported event.The instructions for use were reviewed and did not reveal any evidence of device off-label use or failure to follow instructions.Based on the information provided and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
IS   55112
MDR Report Key23853518
Report Number2124215-2025-92101
Device Sequence Number9599277
Product Code GEX
UDI-Device Identifier07290109140575
UDI-Public(01)07290109140575(11)141112
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-00
Device Catalogue Number0638-804-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured11/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown